# SDR USAAF96131

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Vlv
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 577 - PIT-CRW - AIRCRAFT WOULD NOT PRESSURIZE.  SELECTED CONTROLLER TO HIGHER BUT NO EFFECT.  SHUT OFF PACKS.  RETURNED TO PIT.  NO OTHER PROBLEMS FOR DURATION OF FLIGHT.  MAINTENANCE RESET THE MANUAL PRESSURIZATION SHUTOFF VALVE AND SECURED IT.  PRESSURIZATION CHECK NORMAL.  (M)
